# SDR DALA1100809855

- Difficulty date: November 20, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD STA 160, LONGERON NR3 CRACKED. CUT OUT CRACKED SECTION AND INSTALLED REPAIR IAW SRM 51-30-2, 53-02, FIG 18, 51-10-3, 51-30-5.
